# SDR SWAA2024040467303

- Difficulty date: March 24, 2024
- Submitted: April 4, 2024
- Operation: Air carrier
- Aircraft: N8628A
- Make and model: Boeing 737-8H4
- Aircraft serial: 42384
- Aircraft time: 33,352 hours, 15,915 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strip
- Part number: UNKNOWN
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ALL FWD CARGO CAP STRIPS HAVE CORROSION ON LOWER SURFACE.<[01] REMOVED AND REPLACED CAP STRIPS PER AMM 25-52-10.;[02] C/W INSPECTION AS REQUIRED.
